# SDR CALA2025032603188

- Difficulty date: March 18, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 51,577 hours, 18,239 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION DOOR LIGHT ILLUMINATES SPORADICALLY FOLLOWED FIM 31-52 TASK 801, NO FAULT NOTED AT THIS TIME. NO PREVIOUS HISTORY.
